Volume 12, Issue 4, November 2005, Pages 462 - 468
On the Integrability of a Class of Nonlinear Dispersive Wave Equations
Received 16 February 2005, Accepted 29 March 2005, Available Online 1 November 2005.
- https://doi.org/10.2991/jnmp.2005.12.4.2How to use a DOI?
- We investigate the integrability of a class of 1+1 dimensional models describing nolinear dispersive waves in continuous media, e.g. cylindrical compressible hyperelastic rods, shallow water waves, etc. The only completely integrable cases coincide with the Camassa-Holm and Degasperis-Procesi equations.
- Open Access
- This is an open access article distributed under the CC BY-NC license.
Cite this article
TY - JOUR AU - Ivanov ROSSEN PY - 2005 DA - 2005/11 TI - On the Integrability of a Class of Nonlinear Dispersive Wave Equations JO - Journal of Nonlinear Mathematical Physics SP - 462 EP - 468 VL - 12 IS - 4 SN - 1776-0852 UR - https://doi.org/10.2991/jnmp.2005.12.4.2 DO - https://doi.org/10.2991/jnmp.2005.12.4.2 ID - ROSSEN2005 ER -